# SDR QXEA2014032400238

- Difficulty date: March 21, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 16,682 hours, 18,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 2 CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK IAW SRM 51-42-05, 51-40-15, 51-42-60 AND 51-42-90.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-45, SRM 51-42-05.
